Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV POS AND SKIN RASH
Oct 8, 2012

I started taking HIV meds recently when i was diagnosed in August 2012. The meds allocated to me are Prezista,Norvir and truvada. My first week of taking the meds did not signal any side effect and i was way on the go. Now after about 2weeks i have develop skin rash. Whiles this is the only problem i have had since taking these combo,i am afraid more will come as i continue taking them.Do i switch to different meds?what options do i hv? What can i do?

Response from Mr. Vergel

You need to talk to your doctor. Prezista can cause a rash. There are other options that you can switch to (I assume that your genotype test shows activity to other protease inhibitors, non nukes or raltegravir)

Nelson



Previous
Not a question, really
Next
NO HELP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement